MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS

Maquet Cardiopulmonary GmbH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number HLS SET
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.Note: no udi number has been included in the section d4 unique device identifier (udi) since the lot number of the affected set was not provided.Therefore it is not possible to identify the set lot number of the device in question and therefore its udi number.
 
Event or Problem Description
The event occurred in usa during treatment.It was reported that at 4200 rpms a loud grinding noise was heard.The customer temporarily turned the rpm down below 4000 rpm and the noise went away.The hls set was replaced.No harm to any person has been reported.As the hls set was replaced during treatment, a report is required.Complaint id (b)(4).

Brand Name
TUBING SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key25120147
Report Number8010762-2026-0000216
Device Sequence Number10694675
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)250924(17)260924(10)3000505733(240)701069078
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLS SET
Device Catalogue Number701069078
Device Lot Number3000505733
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown